# SDR CA021220002

- Difficulty date: November 30, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,215 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Contaminated
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, PILOT OBSERVED FLUCTUATIONS IN OIL PRESSURE WITHIN THE GREEN BAND, ONE OR TWO SEGMENTS UP AND DOWN FROM NORMAL 110 PSI.  INITIALLY SUSPECTED TRANSDUCER, TRANSDUCER WAS PRE-SB79004. UPON LANDING AND SELECTION OF BETA, OIL PRESSURE OBSERVED AT 160 PSI. UNTIL SHUTDOWN. DURING MAINTENANCE GROUND RUN, OIL PRESSURE OBSERVED AT 70 PSI.  OIL FILTER FOUND CONTAMINATED.  OIL FILTER HOUSING AND BYPASS VALVE CLEANED. CHIP DETECTOR CHECKED, OK. POWER SECTION SCREEN CHECKED, OK.  OIL FILTER AND OIL CHANGED, FILTER AND OIL SAMPLE FORWARDED TO PWC. SB79004 INCORPORATED. GROUND RUN OK- OIL PRESSURE OBSERVED AT 110 PSI. RETURNED TO SERVICE. ANALYSIS FROM PWC INDICATED CARBON CONTAMINATED FILTER AND OIL SAMPLE.
